# SDR AALA202307203630

- Difficulty date: July 18, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 54,802 hours, 22,624 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 61375
- Part serial: 613708167
- Condition: Malfunctioned
- Location: Zone 300 - Stabs
- Stage of operation: CR
- How discovered: V
- Nature of condition: F, O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL 310 UNCOMMANDED RUDDER L1.5 ON RUDDER TRIM. REMOVED AND REPLACED RUDDER TRIM ACTUATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
